# SDR C2XA05CL002

- Difficulty date: January 9, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 6,027 hours, 3,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 8166501
- Part serial: 200205028
- Condition: Dirty
- Location: Nr 1 Pack
- Part time: 6,036 hours, 3,199 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2484 THE CREW REPORTED THE NR 1 PACK EMITS STRONG ODOR WHEN BLEED OUTPUT IS LOW.  MAINTENANCE INSPECTED AND RELEASED A/C IAW MEL 21-51-00/2.  MAINTENANCE REPLACED THE MIXER CONDENSOR.  OPERATIONAL CHECKS WERE GOOD.
